| Model Number |
MMT-396A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a high glucose level of 400 mg/dl on (b)(6)2026, approximately three to four hours after the infusion set had been placed on the abdomen on day 1.The patient was treated with an insulin injection.
Additional Manufacturer Narrative
E1: name: medtronic minimed.Country: united states of america.Street: 18000 devonshire street.City: northridge.State: california.Zip code: 91325 ¿ 1219.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.